# SDR SWHA96003

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 31070511
- Condition: Coked
- Location: Nr 2 Engine
- Part time: 2,846 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON SCHEDULED FLIGHT 432, FROM CRP TO AUS, APPROXIMATELY 20 MINUTES PRIOR TO LANDING 'EXHAUST FUMES IN CABIN AND COCKPIT, COMPLAINTS FROM CREW AND PAX'.  INVESTIGATION REVEALED THE NR 2 ENGINE COMPRESSOR SEAL TO BE LEAKING.  THE COMPRESSOR SEAL WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
